# SDR IPXA2015040987919

- Difficulty date: April 3, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N442UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27387
- Aircraft time: 21,530 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 141N525034
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN CARGO DECK FLOOR SHEAR WEB AT RBL 35 BET STA 345 AND 365 HAS CORROSION.  REMOVED FASTENERS 07 EA FOR ACCESS IAW SRM 51-40-02-0G.  REMOVED CORROSION AREA IAW SRM 51-10-02-06, ORIGINAL MATERIAL .100 MAT LOSS .012 REMAINING MATERIAL .088 FOUND TO BE WITHIN LIMITS IAW SRM 53-10-51-1A-2 USED ULTRA SONIC ID T14217, DUE 3.  OK TO TREAT AND PRIME AREA.  TREATED AND PRIMED AREA IAW SRM 51-20-01-06. 5.  OK TO INSTALL FASTENERS 07 EA.
